Alert archive / Georgia / Wind Advisories in 2014

Wind Advisory 4, NWS Jacksonville, FL

October 31, 201412 counties in Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this wind advisory at Oct 31, 2014, 2:26 PM EDT for 12 counties in Georgia; 7 counties in Florida. It took effect at Nov 1, 2014, 8:13 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2014, 2:26 PM EDT (18:26 UTC)
In effect from
Nov 1, 2014, 8:13 AM EDT
Expired
Nov 1, 2014, 7:02 PM EDT
In force
11 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The radar

The Moody AFB radar (KVAX), 67 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WWUS72 KJAX 311826
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
226 PM EDT FRI OCT 31 2014


FLZ024-025-032-033-037-038-GAZ136-153-154-165-166-010230-
/O.NEW.KJAX.WI.Y.0004.141101T1300Z-141102T0000Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-WAYNE-INLAND GLYNN-
COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
JESUP...BRUNSWICK...WOODBINE...ST MARYS
226 PM EDT FRI OCT 31 2014

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM EDT SATURDAY. 

* WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
  POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES
  VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES.
  TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY
  OTHER LOOSE OUTDOOR OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR
GREATER AT ANY TIME. 

&&

$$
5 follow-up statements
083 
WWUS72 KJAX 010029
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
829 PM EDT FRI OCT 31 2014

FLZ024-025-032-033-037-038-GAZ136-153-154-165-166-010830-
/O.CON.KJAX.WI.Y.0004.141101T1300Z-141102T0000Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-WAYNE-INLAND GLYNN-
COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
JESUP...BRUNSWICK...WOODBINE...ST MARYS
829 PM EDT FRI OCT 31 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM EDT
SATURDAY...

* WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY 
  ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH 
  PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND 
  SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN 
  FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR
GREATER AT ANY TIME.

&&

$$
279 
WWUS72 KJAX 010844
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 AM EDT SAT NOV 1 2014

FLZ020>023-030-031-035-036-040-012300-
/O.EXB.KJAX.WI.Y.0004.141101T1400Z-141101T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...OCALA
444 AM EDT SAT NOV 1 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT
THIS EVENING. 

* WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES AND ON ELEVATED SURFACES SUCH AS
  BRIDGES AND OVERPASSES. IN ADDITION...LIGHT WEIGHT OBJECTS SUCH
  AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR
GREATER AT ANY TIME.

&&

$$

GAZ132>135-149>152-162>164-020000-
/O.EXA.KJAX.WI.Y.0004.141101T1300Z-141102T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-WARE-PIERCE-BRANTLEY-
ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...
HOMERVILLE...FOLKSTON
444 AM EDT SAT NOV 1 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. 

* IMPACTS...MINOR DAMAGE TO TREES AND PROPERTY ARE POSSIBLE WITH
  WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE
  ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS
  TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE
  OUTDOOR OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR
GREATER AT ANY TIME.

&&

$$

FLZ024-025-032-033-037-038-GAZ136-153-154-165-166-020000-
/O.CON.KJAX.WI.Y.0004.141101T1300Z-141102T0000Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-WAYNE-INLAND GLYNN-
COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
JESUP...BRUNSWICK...WOODBINE...ST MARYS
444 AM EDT SAT NOV 1 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

* WINDS...NORTHWEST 25 TO 30 MPH WITH GUSTS TO 40 MPH. PEAK GUSTS
  NEAR 45 MPH WILL BE POSSIBLE NEAR AND OVER BODIES OF WATER. 


* IMPACTS...MINOR DAMAGE TO TREES AND PROPERTY ARE POSSIBLE WITH
  WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE
  ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS
  TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE
  OUTDOOR OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR
GREATER AT ANY TIME.

&&

$$

JDS
437 
WWUS72 KJAX 011213
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
813 AM EDT SAT NOV 1 2014

FLZ024-025-032-033-037-038-GAZ132>136-149>154-162>166-012315-
/O.EXT.KJAX.WI.Y.0004.141101T1213Z-141102T0000Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...
HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS
813 AM EDT SAT NOV 1 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS AROUND 40 MPH.

* IMPACTS...MINOR DAMAGE TO TREES AND PROPERTY ARE POSSIBLE WITH 
  WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES 
  ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE 
  PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY 
  OTHER LOOSE OUTDOOR OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR
GREATER AT ANY TIME.

&&

$$

FLZ020>023-030-031-035-036-040-012300-
/O.CON.KJAX.WI.Y.0004.141101T1400Z-141101T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...OCALA
813 AM EDT SAT NOV 1 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON ELEVATED SURFACES 
  SUCH AS BRIDGES AND OVERPASSES. IN ADDITION...LIGHT WEIGHT 
  OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR
GREATER AT ANY TIME.

&&

$$
248 
WWUS72 KJAX 011853
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EDT SAT NOV 1 2014

FLZ024-025-032-033-037-038-GAZ132>136-149>154-162>166-020000-
/O.CON.KJAX.WI.Y.0004.000000T0000Z-141102T0000Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...
HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS
253 PM EDT SAT NOV 1 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. HIGHEST
  WINDS WILL BE REALIZED ON ELEVATED ROADWAYS AND BRIDGES.

* IMPACTS...MINOR DAMAGE TO TREES AND PROPERTY ARE POSSIBLE WITH 
  WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES 
  ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE 
  PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY 
  OTHER LOOSE OUTDOOR OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR
GREATER AT ANY TIME.

&&

$$

FLZ020>023-030-031-035-036-040-012300-
/O.CON.KJAX.WI.Y.0004.000000T0000Z-141101T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...OCALA
253 PM EDT SAT NOV 1 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON ELEVATED SURFACES 
  SUCH AS BRIDGES AND OVERPASSES. IN ADDITION...LIGHT WEIGHT 
  OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR
GREATER AT ANY TIME.

&&

$$
897 
WWUS72 KJAX 012302
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
702 PM EDT SAT NOV 1 2014


FLZ024-025-032-033-037-038-GAZ132>136-149>154-162>166-020015-
/O.CAN.KJAX.WI.Y.0004.000000T0000Z-141102T0000Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...
HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS
702 PM EDT SAT NOV 1 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
WIND ADVISORY. 


$$

FLZ020>023-030-031-035-036-040-020015-
/O.EXP.KJAX.WI.Y.0004.000000T0000Z-141101T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...OCALA
702 PM EDT SAT NOV 1 2014

...WIND ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Oct 31, 2:16 PM EDT, 10 minutes earlier.

Area forecast discussion, Oct 31, 2:16 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EDT FRI OCT 31 2014

...MUCH COOLER AND VERY WINDY SATURDAY...
...COOLEST NIGHT OF THE SEASON THUS FAR SATURDAY NIGHT...

.SHORT TERM /THROUGH SUNDAY/...
MOSTLY SUNNY TO PARTLY CLOUDY SKIES WILL PREVAIL INTO THE EARLY
EVENING HOURS AHEAD OF A REINFORCING COLD FRONT. THE FRONT WILL
ENTER SE GA THIS EVENING...CROSSING NE FL LATE EVENING/OVERNIGHT
THEN EXITING TO THE SE BY SATURDAY. VERY LITTLE DEEP MOISTURE
ACCOMPANIES THE FRONT...SO EXPECT JUST SOME MID/HIGH CLOUDS
AND NO PRECIP. COOLER AIR WILL BEGIN TO WORK IN LATE TONIGHT
WITH NORTHERLY WINDS BEGINNING TO INCREASE. EXPECT LOWS TNGT TO
RANGE FROM THE LOWER/MID 40S INLAND...WITH UPPER 40S/LOWER 50S
CLOSER TO THE COAST.

SIGNIFICANT COLD ADVECTION POURS INTO THE REGION SATURDAY...WITH
THE UPPER LEVEL LOW JUST TO THE NORTHEAST. EXPECT THE COLDEST DAY
SINCE LAST WINTER...WITH HIGHS GENERALLY IN THE MID TO UPPER 50S.
IN ADDITION...WITH SIGNIFICANT THERMAL PACKING AND SURFACE PRESSURE
GRADIENT...NW WINDS WILL INCREASE TO 20-25 MPH FOR MOST AREAS
WITH GUSTS TO 40-45 MPH CLOSER TO THE COAST. THUS...WILL ISSUE A
WIND ADVISORY FOR THE COASTAL COUNTIES EXTENDING ABOUT 50 MILES
INLAND. AREAS FURTHER INLAND WILL STILL EXPERIENCE BREEZY TO LOCALLY
WINDY CONDITIONS SATURDAY AFTN.

THE MAIN FORECAST CONCERN SATURDAY NIGHT WILL BE WITH THE POTENTIAL
FOR FROST. AT THIS TIME IT LOOKS LIKE WINDS WILL DROP OFF
OVERNIGHT INLAND...WITH CLEAR SKIES AND LOWERING DEWPOINTS. THE
MOST FAVORABLE AREA FOR FROST POTENTIAL WILL BE THE SUWANNEE RIVER
VALLEY. THIS AREA COULD EXPAND DEPENDING ON HOW FAST THE WIND
DROPS OFF. LOWS WILL GENERALLY BE IN THE MID TO UPPER 30S AWAY
FROM THE COAST SATURDAY NIGHT.

TEMPERATURES WILL BEGIN TO MODERATE ON SUNDAY AS THE COLD CORE OF
THE SYSTEM MOVES OFF TO THE NORTHEAST. READINGS ARE STILL EXPECTED
TO BE BELOW NORMAL BUT THERE SHOULD BE PLENTY OF SUNSHINE.

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
ANOTHER QUITE CHILLY NIGHT SUNDAY NIGHT...WITH A FEW READINGS INTO
MID 30S INLAND...BUT FROST POTENTIAL IS NOT AS GREAT WITH DEWPOINTS
NOT AS LOW.

A HIGH PRESSURE RIDGE WILL MOVE NORTHEAST OF THE REGION EARLY NEXT
WEEK...BRINGING A MODERATING ONSHORE RETURN FLOW. BY WEDNESDAY
HIGHS IN THE 80S WILL RETURN...ALONG WITH A CHANCE FOR A FEW
MAINLY COASTAL SHOWERS. A COLD FRONT IS EXPECTED TO MOVE
SOUTHEAST ACROSS THE REGION THURSDAY INTO FRIDAY...BRINGING A
CHANCE FOR SHOWERS.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS. SOME MID DECK CLOUDS
WILL BE POSSIBLE TNGT AS A REINFORCING COLD FRONT CROSSES THE AREA...BUT
EXPECT MAINLY SCATTERED CLOUD COVERAGE...WITH ANY BROKEN PATCHES
REMAINING VFR. WINDS WILL BEGIN TO INCREASE OVERNIGHT...WITH NW WINDS
10-14 KT WITH GUSTS TO 25 KT BY SUNRISE...INCREASING FURTHER TO
18-28 KT WITH GUSTS TO 35 KT SATURDAY AFTN.

&&

.MARINE...
A STRONG COLD FRONT WILL CROSS THE WATERS TONIGHT. IN THE WAKE OF
THE FRONT...MUCH COOLER AIR MOVING OVER STILL WARM WATER WILL
RESULT IN A SIGNIFICANT INCREASE IN WINDS AND SEAS. WILL CONTINUE
THE GALE WARNING FOR THE OUTER WATERS LATE TNGT THROUGH SATURDAY
NIGHT...WITH A SCA FOR THE INNER WATERS. WINDS WILL DECREASE BELOW
SCA SUNDAY...BUT SEAS WILL REMAIN ELEVATED OFFSHORE INTO EARLY
NEXT WEEK. ONSHORE FLOW WILL CONTINUE FOR EARLY/MIDDLE OF NEXT
WEEK...WITH SPEEDS UNDER HEADLINE CRITERIA.

RIP CURRENTS: LOW RISK THROUGH SATURDAY WITH OFFSHORE FLOW.

&&

.FIRE WEATHER...
COLDER...WINDIER AND DRIER CONDITIONS ARE EXPECTED FOR SATURDAY
FOLLOWING A FRONTAL PASSAGE. WHILE IT WILL STILL REMAIN FAIRLY
DRY ON SUNDAY...WINDS WILL BE MUCH LIGHTER. HUMIDITY LEVELS ARE
NOT EXPECTED TO REACH CRITICAL LEVELS THOUGH THIS WEEKEND. A
STRONG RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION SUNDAY. AS
THIS HIGH MOVES TO THE NORTHEAST OF THE REGION...A RETURN TO A
WARMER AND MORE MOIST AIRMASS IS EXPECTED NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  41  56  36  60 /   0   0   0   0
SSI  46  57  42  60 /   0   0   0   0
JAX  45  57  38  61 /   0   0   0   0
SGJ  50  59  43  62 /   0   0   0   0
GNV  45  58  35  62 /   0   0   0   0
OCF  47  60  36  63 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 9 AM TO 8 PM EDT SATURDAY FOR CLAY-DUVAL-
     FLAGLER-NASSAU-PUTNAM-ST JOHNS.

GA...WIND ADVISORY FROM 9 AM TO 8 PM EDT SATURDAY FOR COASTAL CAMDEN-
     COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-WAYNE.

AM...GALE WARNING FROM 5 AM EDT SATURDAY TO 3 AM EST SUNDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 5 AM EDT SATURDAY TO 9 AM EST SUNDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

ALLEN/STRUBLE
Hazardous weather outlook, Oct 31, 5:15 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
515 AM EDT FRI OCT 31 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-010915-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
515 AM EDT FRI OCT 31 2014

...MUCH COLDER AND WINDY CONDITIONS EXPECTED THIS WEEKEND...

...GALE WARNING FOR THE OFFSHORE ZONES THIS WEEKEND...

...SMALL CRAFT ADVISORY FOR THE NEARSHORE ZONES THIS WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL BRING AN INCREASE IN WINDS LATE TONIGHT
WITH SMALL CRAFT ADVISORIES AND GALE WARNINGS IN EFFECT FOR THE
COASTAL WATERS BEGINNING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A MUCH COLDER AIRMASS IS EXPECTED THIS WEEKEND WITH BRISK
NORTHWEST WINDS. A WIND ADVISORY MAY BE NEEDED FOR
SATURDAY...ESPECIALLY ALONG THE COAST AND NEAR THE ST JOHNS RIVER
BASIN.

WIND CHILL VALUES WILL BE IN THE 30S EARLY SATURDAY MORNING FOR
AREAS WELL INLAND...AND THEN FOR MOST LOCATIONS SATURDAY NIGHT.

GALE WARNINGS AND SMALL CRAFT ADVISORIES WILL CONTINUE FOR THE
COASTAL WATERS SATURDAY AND SATURDAY NIGHT.

AN ELEVATED FIRE DANGER IS POSSIBLE ON SATURDAY OVER INLAND
NORTHEAST FLORIDA DUE TO THE COMBINATION OF LOW HUMIDITY...WINDY
CONDITIONS AND HIGH DISPERSION INDICES.

ONSHORE FLOW SUNDAY THROUGH WEDNESDAY WILL LIKELY LEAD TO AN
ELEVATED RISK OF RIP CURRENTS ALONG THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 8:07 PM EDTSpecial Marine WarningJAX53 min
Oct 30, 8:42 PM EDTSpecial Marine WarningJAX93 min
Oct 30, 8:56 PM EDTSpecial Weather StatementJAXFlagler64 min
Oct 31, 4:50 AM EDTGale WarningJAX47 hr
Oct 31, 4:50 AM EDTSmall Craft AdvisoryJAX28 hr

Nearby

Wind Advisories in Georgia, 2014Wind Advisories in Florida, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.